A1 Journal article (refereed)
Quasiconformal non-parametrizability of almost smooth spheres (2017)


Pankka, P., & Vellis, V. (2017). Quasiconformal non-parametrizability of almost smooth spheres. Selecta Mathematica: New Series, 23(2), 1121-1151. https://doi.org/10.1007/s00029-016-0292-4


JYU authors or editors


Publication details

All authors or editors: Pankka, Pekka; Vellis, Vyron

Journal or series: Selecta Mathematica: New Series

ISSN: 1022-1824

eISSN: 1420-9020

Publication year: 2017

Volume: 23

Issue number: 2

Pages range: 1121-1151

Publisher: Birkhaeuser Verlag AG

Publication country: Switzerland

Publication language: English

DOI: https://doi.org/10.1007/s00029-016-0292-4

Publication open access: Not open

Publication channel open access:

Publication is parallel published: https://arxiv.org/abs/1505.05293


Free keywords: quasiconformal gauge; quasisymmetric non-parametrization; almost smooth; Riemannian metric; decomposition space


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2021-10-06 at 12:59